MAUDE Adverse Event Report: HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD DRIVE; ROLLATOR

HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD DRIVE; ROLLATOR
Model Number R726
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 12/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.The device has not been retrieved for investigation.End-user was descending from the car reaching out for the rollator when she cut her leg on the brakes.She was taken to the hospital by ambulance where she received stitches.They were unable to reattach all the skin affected.Customer have been told in the hospital that it could take as long as a year to heal.Customer is currently on home health care for this injury.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD
1 chuangye st
sw indust dst
matou eco industry pk, handan city hebei 05604 6
CH  056046
MDR Report Key10396976
Report Number2438477-2020-00037
Device Sequence Number19460097
Product Code ITJ
UDI-Device Identifier00822383233215
UDI-Public822383233215
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2020
Report Date (Section F) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR726
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/29/2020
Device Age26 MO
Event Location Other
Date Report to Manufacturer08/12/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age71 YR
Patient Weight125
Date Report Sent to FDA08/12/2020